# SDR HEEA955525

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2775A
- Make and model: Bell 206L-1
- Aircraft serial: 45297
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 206063640103
- Condition: Malfunction
- Location: Fuel Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTOR WILL NOT STOP RUNNING.
